# SDR 95FDEA01669

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 694710566
- Condition: Light Inop
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR LEVER DOWN, LEFT MAIN GREEN DOWN AND LOCK LIGHT DID NOT ILLUMINATE AND OTHER LIGHTS OK.  RECYCLED GEAR, THREE GREEN DOWN AND LOCKED LIGHTS OK.  FOUND LEFT GEAR LIGHT INOPERATIVE.  REPLACED LANDING GEAR MODULE, OPERATIONAL CHECK GOOD.
